# SDR COEA2010090817803

- Difficulty date: September 13, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 33,106 hours, 38,974 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: S57112322200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO#: 97861 NR#: 500017 / COE / HEAVY CHECK / LEVEL 2 CORROSION / LT WING UPPER SURFACE, ACCESS DOOR 521DT CUT-OUT AND DOOR FOIL BETWEEN RIBS 1 AND 2 HAVE AREAS OF CORROSION.
